# SDR IPXA2024041027011

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 30,057 hours, 19,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: UNKNOWN
- Condition: Failed
- Location: Evas Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT`S EVAS UNIT BLOWER WILL NOT STOP ( SWITCH FAILED) C/W DMP 25-60-01 BY REMOVING CAPTS EVAS UNIT IAW AMM 25-69-00-401
